Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 138, NWS Springfield, MO

June 28, 2008Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 11:20 AM CDT for Barry County, Lawrence County, Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2008, 11:20 AM CDT (16:20 UTC)
Expired
Jun 28, 2008, 5:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 11:27 AM CDTFLASH FLOOD3 S Aurora, MOWATER RESCUE ALONG FLAT CREEK AT HWY O AND JENKINS BRIDGE
Jun 28, 11:27 AM CDTFLASH FLOODShell Knob, MOAT YY AND BIG BASS BEND ROAD FLOODED. ACROSS COUNTY NUMEROUS LOW CROSSINGS UNDER WATER AND DANGEROUS. 4.1 INCHES OF RAIN FELL IN LAST FEW HOURS AT SHELL KNOB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 281622
FFWSGF
MOC009-109-282200-
/O.NEW.KSGF.FF.W.0138.080628T1620Z-080628T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1120 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT.

* AT 1114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. HOURLY RAINFALL RATES ESTIMATED ON WEATHER RADAR OF   
  ONE TO ONE AND A HALF INCHES HAS BEEN OBSERVED ACROSS THE AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  AURORA...CASSVILLE...MONETT...MOUNT VERNON...EXETER...
  MARIONVILLE...MILLER...PIERCE CITY...PURDY...SELIGMAN...VERONA...
  WASHBURN AND WHEATON.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WITH LOCALLY 
HIGHER AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3650 9408 3729 9404 3728 9362 3720 9361
      3683 9363 3682 9360 3660 9359 3650 9360

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 28, 6:50 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 AM CDT SAT JUN 28 2008

...UPDATE TO AVIATION...

.DISCUSSION...

MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE
POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES.

LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE
SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS.
MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH
CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY
SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY
POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT
CONVECTION ACROSS SOUTH CENTRAL MISSOURI.

CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL
CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST
SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS
STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE
RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE
REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH
SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN
THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW
OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA.

WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN
MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST
ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS
EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH
THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY
RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO
SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL
DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING
WINDS.

STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS
EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE
A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE
SOME FOG DEVELOPMENT IN PROTECTED AREAS.

A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL
MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY
BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD
FRONT APPROACH THE REGION.

SCHAUMANN

&&

.AVIATION...

FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE
THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS
MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL
THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON.
MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS.
WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE.
SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW
FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 28, 5:57 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 AM CDT SAT JUN 28 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
557 AM CDT SAT JUN 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF GOLF BALLS...
  DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY
  RAINFALL AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING
  ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS
  MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME OF
  THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF PENNIES...
  WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH
  FLOODING.

  ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM
  THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH
  THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE
  WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF GOLF BALLS...
  DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL
  AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY
  INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
  EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jun 28, 10:53 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1049 AM     FLASH FLOOD      HOLLISTER               36.62N  93.22W
06/28/2008                   TANEY              MO   TRAINED SPOTTER

            WATER RESCUE IN PROGRESS ALONG OLD MILL ROAD

&&

KARDELL
Local storm report, Jun 28, 11:00 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      3 S NEVADA              37.80N  94.35W
06/28/2008                   VERNON             MO   LAW ENFORCEMENT

            HIGHWAY BB FLOODED SOUTH OF NEVADA

&&

KARDELL
Local storm report, Jun 28, 11:01 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            3 S NEVADA              37.80N  94.35W
06/28/2008                   VERNON             MO   LAW ENFORCEMENT

            HIGHWAY BB FLOODED SOUTH OF NEVADA

&&

CORRECTED EVENT

KARDELL
Local storm report, Jun 28, 11:03 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HEAVY RAIN       HORTON                  37.97N 94.36W
06/28/2008  E0.00 INCH       VERNON             MO   LAW ENFORCEMENT

            3 INCHES OF RAIN SINCE EARLY MORNING

&&

WDAVIS
Local storm report, Jun 28, 11:05 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     FLASH FLOOD      2 W AVA                 36.95N 92.70W
06/28/2008                   DOUGLAS            MO   EMERGENCY MNGR

            HIGHWAY Y WEST OF AVA FLOODED. FF HIGHWAY EAST OF 14
            FLOODED. U AND EE ROADS CLOSED DUE TO FLOODING.

&&

GCLAYCOM
Local storm report, Jun 28, 11:13 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT SAT JUN 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     FLASH FLOOD      4 E BILLINGS            37.07N 93.48W
06/28/2008                   CHRISTIAN          MO   NWS EMPLOYEE

            LOW WATER CROSSING FLOODED AT THE INTERSECTION OF TERRELL
            AND BEAL. 4 FEET OF WATER FLOWING ACROSS ROAD

&&

WDAVIS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Jun 28, 12:07 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan38 min
Jun 28, 12:43 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan47 min
Jun 28, 12:45 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan45 min
Jun 28, 12:50 AM CDTSevere Thunderstorm WarningSGFHickory, St. Clair40 min
Jun 28, 1:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Jun 28, 1:26 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon7 hr
Jun 28, 1:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski31 min
Jun 28, 1:44 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon46 min
Jun 28, 1:45 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski30 min
Jun 28, 2:01 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk44 min
Jun 28, 2:08 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas37 min
Jun 28, 2:13 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon62 min
Jun 28, 2:19 AM CDTSevere Thunderstorm WarningSGFWebster, Wright41 min
Jun 28, 2:35 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Jun 28, 2:45 AM CDTAreal Flood AdvisorySGFDallas, Laclede, Polk3 hr
Jun 28, 2:56 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence46 min
Jun 28, 2:58 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon32 min
Jun 28, 3:00 AM CDTTornado WarningSGFBarton, Dade, Lawrence17 min
Jun 28, 3:13 AM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
Jun 28, 3:17 AM CDTSevere Thunderstorm WarningSGFGreene, Polk43 min
Jun 28, 3:23 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 28, 3:38 AM CDTFlash Flood WarningSGFBarton, Dade6 hr
Jun 28, 3:44 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Jun 28, 4:49 AM CDTFlash Flood WarningSGFBarry, Ozark, Stone, Taney4 hr
Jun 28, 5:03 AM CDTRiver Flood WarningSGFCedar38 hr
Jun 28, 5:08 AM CDTFlash Flood WarningSGFPolk4 hr
Jun 28, 5:30 AM CDTFlash Flood WarningSGFDouglas7 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon47 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon51 hr
Jun 28, 7:37 AM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon12 hr
Jun 28, 8:41 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 28, 9:16 AM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 9:23 AM CDTAreal Flood WarningSGFBarton, Dade6 hr
Jun 28, 10:24 AM CDTFlash Flood WarningSGFJasper, Lawrence, Newton5 hr
Jun 28, 10:43 AM CDTFlash Flood WarningSGFDallas, Greene, Polk, Webster6 hr
Jun 28, 11:09 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Jun 28, 11:30 AM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Wright7 hr
Jun 28, 11:35 AM CDTRiver Flood WarningSGFStone42 hr
Jun 28, 11:51 AM CDTSevere Thunderstorm WarningSGFBarry35 min
Jun 28, 12:30 PM CDTFlash Flood WarningSGFPolk7 hr
Jun 28, 1:30 PM CDTRiver Flood WatchSGFCedar12 min
Jun 28, 2:24 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 2:31 PM CDTAreal Flood WarningSGFChristian6 hr
Jun 28, 4:52 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Douglas, Greene, Ozark and 4 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.